Multi-year Author Index for ELA: C

Cai, Li-Xia

Wei-Wei Xu; Li-Xia Cai; Wen Li
The optimal perturbation bounds for the weighted Moore-Penrose inverse,
Electron. J. Linear Algebra 22 (2011), 521-538.

Campbell, Natalie

Natalie Campbell; Kevin N. Vander Meulen; Adam Van Tuyl
Structure of nilpotent matrices over fields,
Electron. J. Linear Algebra 22 (2011), 931-958.

Campbell, Stephen L.

Stephen L. Campbell and Lise E. Holte
Eigenvalue placement in completions of DAES.
Electron. J. Linear Algebra 26 (2013) pp. 520-534.

Cao, Chong-Guang

Chong-Guang Cao; Xian Zhang; Zhong-Peng Yang
Some inequalities for the Khatri-Rao product of matrices,
Electron. J. Linear Algebra 9 (2002), 276-281.

Castro-Gonzalez, N.

N. Castro-Gonzalez
Group inverse of modified matrices over an arbitrary ring.
Electron. J. Linear Algebra 26 (2013) pp. 201-214.

Chongguang Cao; Xiaomin Tang
Determinant preserving transformations on symmetric matrix spaces,
Electron. J. Linear Algebra 11 (2004), 205-211.

Chongguang Cao; Juyan Li
Group inverses for matrices over a Bezout domain,
Electron. J. Linear Algebra 18 (2009), 600-612.

Jin-Li Xu; Xiao-Min Tang; Chong-Guang Cao
Idempotence-preserving maps between matrix spaces over fields of characteristic 2,
Electron. J. Linear Algebra 21 (2010), 110-123.

Canto, Rafael

Rafael Canto; Beatriz Ricarte; Ana M. Urbano
Full rank factorization and the Flanders Theorem,
Electron. J. Linear Algebra 18 (2009), 352-363.

Rafael Canto; Beatriz Ricarte; Ana Maria Urbano
Some characterizations of totally nonpositive (totally negative) matrices,
Electron. J. Linear Algebra 20 (2010), 241-253.

Carapito, A.C.

I. Bras, A.C. Carapito, and P. Rocha
A note on simultaneous block diagonally stable matrices.
Electron. J. Linear Algebra 26 (2013) pp. 90-100.

Cardoso, Domingos M.

Oscar Rojo; Maria Robbiano; Domingos M. Cardoso; Enide A. Martins
Spectra of weighted rooted graphs having prescribed subgraphs at some levels,
Electron. J. Linear Algebra 22 (2011), 653-671.

Domingos M. Cardoso, Enide A. Martins, Maria Robbiano and Oscar Rojo
Copies of a rooted weighted graph attached to an arbitrary weighted graph and applications .
Electron. J. Linear Algebra 26 (2013) pp. 706-717.

Carlen, Eric A.

Eric A. Carlen; Elliott H. Lieb
Short proofs of theorems of Mirsky and Horn on diagonals and eigenvalues of matrices,
Electron. J. Linear Algebra 18 (2009), 438-441.

Carmona, Angeles

Angeles Carmona, Andres Encinas and Margarida Mitjana
On the M-matrix inverse problem for singular and symmetric Jacobi matrices.
Electron. J. Linear Algebra 24 (2013) pp. 237-254.

Carnochan Naqvi, Sarah

Sarah Carnochan Naqvi; Judith J. McDonald
The combinatorial structure of eventually nonnegative matrices,
Electron. J. Linear Algebra 9 (2002), 255-269.

Castro-Gonzalez, N.

N. Castro-Gonzalez; M.F. Martinez-Serrano; J. Robles
An extension of the perturbation analysis for the Drazin inverse,
Electron. J. Linear Algebra 22 (2011), 539-556.

Catral, Minerva

Minerva Catral, Anna Cepek, Leslie Hogben, My Huynh, Kirill Lazebnik, Travis Peters and Michael Young
Zero forcing number, maximum nullity, and path cover nubmer of subdivided graphs.
Electron. J. Linear Algebra 23 pp. 906-922.

M. Catral and P. van den Driessche
Representations for the Drazin inverse of block cyclic matrices.
Electron. J. Linear Algebra 23 (2012) 445-456.

Minerva Catral; Dale D. Olesky; Pauline van den Driessche
Group inverses of matrices with path graphs,
Electron. J. Linear Algebra 17 (2008), 219-233.

Minerva Catral; Dale D. Olesky; Pauline van den Driessche
Block representations of the Drazin inverse of a bipartite matrix,
Electron. J. Linear Algebra 18 (2009), 98-107.

Abraham Berman; Minerva Catral; Luz Maria DeAlba; Abed Elhashash; Frank J. Hall; Leslie Hogben; In-Jae Kim; Dale D. Olesky; Pablo Tarazaga; Michael J. Tsatsomeros; Pauline van den Driessche
Sign patterns that allow eventual positivity,
Electron. J. Linear Algebra 19 (2009/2010), 108-120.

Minerva Catral; Leslie Hogben; Dale D. Olesky; Pauline van den Driessche
Sign patterns that require or allow power-positivity,
Electron. J. Linear Algebra 19 (2009/2010), 121-128.

M. Catral, C. Erickson, L. Hogben, D.D. Olesky and P. van den Driessche
Sign patterns that allow strong eventual nonnegativity.
Electron. J. Linear Algebra 23 (2012) 1-10.

Adam Berliner, Minerva Catral, Leslie Hogben, My Huynh, Kelsey Lied and Michael Young
Minimum rank,maximu nullity, and zero forcing number of simple digraphs.
Electron. J. Linear Algebra 26 (2013) pp. 762-780.

Wayne Barrett, Steve Butler, Minerva Catral, Shaun M. Fallat, H. Tracy Hall, Leslie Hogben and Michael Young
The maximum nullity of a complete subdivision graph is equal to its zero forcing number .
Electron. J. Linear Algebra 27 (2014) pp. 444-457.

Cavers, Michael S.

Michael S. Cavers; In-Jae Kim; Bryan L. Shader; Kevin N. Vander Meulen
On determining minimal spectrally arbitrary patterns,
Electron. J. Linear Algebra 13 (2005), 240-248.

Michael S. Cavers; Kevin N. Vander Meulen
Inertially arbitrary nonzero patterns of order 4,
Electron. J. Linear Algebra 16 (2007), 30-43.

Michael S. Cavers and Shaun M. Fallat
Allow problems concerning spectral properties of patterns.
Electron. J. Linear Algebra 23 (2012) pp. 731-754.

M.S. Cavers, C. Garnett, I.-J. Kim, D.D. Olesky, P. van den Driessche and K.N. Vander Meulen
Techniques for identifying inertially arbitrary patterns.
Electron. J. Linear Algebra 26 (2013) pp. 71-89.

Bahman Ahmadi, Fatemeh Alinaghipour, Michael S. Cavers, Shaun Fallat, Karen Meagher and Shahla Nasser
Minimum number of distinct eigenvalues of graphs.
Electron. J. Linear Algebra 26 (2013) pp. 673-691.

Ccapa, Javier

Ricardo L. Soto; Javier Ccapa
Nonnegative matrices with prescribed elementary divisors,
Electron. J. Linear Algebra 17 (2008), 287-303.

Javier Ccapa; Ricardo L. Soto
On spectra perturbation and elementary divisors of positive matrices,
Electron. J. Linear Algebra 18 (2009), 462-481.

Cepek, Anna

Minerva Catral, Anna Cepek, Leslie Hogben, My Huynh, Kirill Lazebnik, Travis Peters and Michael Young
Zero forcing number, maximum nullity, and path cover number of subdivided graphs.
Electron. J. Linear Algebra 23 (2012), pp. 906-922.

Cevik, A. Sinan

A. Dilek Maden and A. Sinan Cevik
A generalization for the clique and independence numbers.
Electron. J. Linear Algebra 23 (2012) 164-170.

A. Dilek Maden and A. Sinan Cevik
Majorization bounds for signless Laplacian eigenvalues.
Electron. J. Linear Algebra 26 (2013) pp. 781-.

Chapman, Adam

Adam Chapman
General polynomials over division algebras and left eigenvalues .
Electron. J. Linear Algebra 23 (2012) 508-513.

Chen, Weixing

Weixing Chen
On EP elements, normal elements and partial isometries in rings with involution.
Electron. J. Linear Algebra 23 (2012) pp. 553-561.

Chen, Fubin

Fubin Chen, Yaotang Li and Defeng Wang
A new eigenvalue bound for the Hadamard product of an M-matrix and an inverse M-matrix.
Electron. J. Linear Algebra 23 (2012) 287-294.

Chen, Guo-linag

Lin-lin Zhao; Guo-linag Chen; Qing-bin Liu
Least squares (P,Q)-orthogonal symmetric solutions of the matrix equation and its optimal approximation,
Electron. J. Linear Algebra 20 (2010), 537-551.

Chen, Siyuan

Bolian Liu; Yufei Huang; Siyuan Chen
On the characterization of graphs with pendent vertices and given nullity,
Electron. J. Linear Algebra 18 (2009), 719-734.

Chen, Xuzhou

Xuzhou Chen; Jun Ji
The minimum-norm least-squares solution of a linear system and symmetric rank-one updates,
Electron. J. Linear Algebra 22 (2011), 480-489.

Chenette, Nathan L.

Nathan L. Chenette; Sean V. Droms; Leslie Hogben; Rana Mikkelson; Olga Pryporova
Minimum rank of a graph over an arbitrary field,
Electron. J. Linear Algebra 16 (2007), 183-186.

Cheng, Bo

Bo Cheng; Bolian Liu
On the nullity of Graphs,
Electron. J. Linear Algebra 16 (2007), 60-67.

Cheng, Xiao-Yu

Zhi-Gang Ren; Ting-Zhu Huang; Xiao-Yu Cheng
A note on generalized Perron complements of Z-matrices,
Electron. J. Linear Algebra 15 (2006), 8-13.

Cheng, Xuehan

Xuehan Cheng; Wu Jing
Additivity of maps on triangular algebras,
Electron. J. Linear Algebra 17 (2008), 597-615.

Cheon, Gi-Sang

Gi-Sang Cheon; Charles R. Johnson; Sang-Gu Lee; Ethan J. Pribble
The Possible Numbers of Zeros in a Orthogonal Matrix,
Electron. J. Linear Algebra 5 (1999), 19-23.

Chien, Mao-Ting

Mao-Ting Chien; Michael Neumann
Positive definiteness of tridiagonal matrices via the numerical range,
Electron. J. Linear Algebra 3 (1998), 93-102.

Mao-Ting Chien; Hiroshi Nakazato
The numerical radius of a weighted shift operator with geometric weights,
Electron. J. Linear Algebra 18 (2009), 58-63.

Mao-Ting Chien; Hiroshi Nakazato
The q-numerical range of 3X3 tridiagonal matrices,
Electron. J. Linear Algebra 20 (2010), 376-390.

Mao-ting Chien and Hiroshi Nakazato
Singular points of the ternary polynomials associated with 4-by-4 matrices.
Electron. J. Linear Algebra 23 (2012) pp. 755-9.

Choi, Ji Young

Ji Young Choi; Luz Maria DeAlba; Leslie Hogben; Mandi S. Maxwell; Amy Wangsness
The P_0-matrix completion problem,
Electron. J. Linear Algebra 9 (2002), 1-20.

Ji Young Choi; Luz Maria DeAlba; Leslie Hogben; Benard M. Kivunge; Sandra K. Nordstrom; Mike Shedenhelm
The nonnegative P_0-matrix completion problem,
Electron. J. Linear Algebra 10 (2003), 46-59.

Chorianopoulos, Christos

Christos Chorianopoulos; Panayiotis Psarrakos; Frank Uhlig
A method for the inverse numerical range problem,
Electron. J. Linear Algebra 20 (2010), 198-206.

Chu, Delin

Delin Chu; Volker Mehrmann
Disturbance decoupling for descriptor systems by measurement feedback,
Electron. J. Linear Algebra 7 (2000), 152-173.

Chu, Wenchang

Wenchang Chu
The Cauchy double alternant and divided differences,
Electron. J. Linear Algebra 15 (2006), 14-21.

Cia, Xinzhong

Xinzhong Cia and Xinmao Wang
A note on the positive semidefinite minimum rank of a sign pattern matrix.
Electron. J. Linear Algebra 26 (2013) pp. 345-356.

Cioaba, Sebastian M.

Sebastian M. Cioaba; David A. Gregory
Principal eigenvectors of irregular graphs,
Electron. J. Linear Algebra 16 (2007), 366-379.

Sebastian M. Cioaba
A necessary and sufficient eigenvector condition for a connected graph to be bipartite,
Electron. J. Linear Algebra 20 (2010), 351-353.

Cisneros-Molina, Jose Luis

Jose Luis Cisneros-Molina
An invariant of 2X2 matrices,
Electron. J. Linear Algebra 13 (2005), 146-152.

Climent, Joan-Josep

Joan-Josep Climent; Carmen Perea
Comparison theorems for weak nonnegative splittings of K-monotone matrices,
Electron. J. Linear Algebra 5 (1999), 24-38.

Coffman, Adam

Adam Coffman
Real equivalence of complex matrix pencils and complex projections of real Segre varieties,
Electron. J. Linear Algebra 17 (2008), 651-698.

Cohen, Nir

Nir Cohen; Stefano De Leo
The quaternionic determinant,
Electron. J. Linear Algebra 7 (2000), 100-111.

Coll, Carmen

Rafael Bru; Carmen Coll; Josep Gelonch
Periodic Coprime Matrix Fraction Decompositions,
Electron. J. Linear Algebra 1 (1996), 44-58.

Rafael Bru; Carmen Coll; Sergio Romero; Elena Sanchez
Reachability indices of positive linear systems,
Electron. J. Linear Algebra 11 (2004), 88-102.

Coppersmith, Don

Don Coppersmith; Zvi Lotker
On Cayley's Formula for counting trees in nested interval graphs,
Electron. J. Linear Algebra 11 (2004), 241-245.

Corach, Gustavo

Gustavo Corach; Alejandra Maestripieri; Demetrio Stojanoff
Polar decomposition under perturbations of the scalar product,
Electron. J. Linear Algebra 7 (2000), 21-29.

Costas-Santos, Roberto S.

Charles R. Johnson; Roberto S. Costas-Santos; Boris Tadchiev
Matrices totally positive relative to a tree,
Electron. J. Linear Algebra 18 (2009), 211-221.

Coster, Daniel C.

Zewen Zhu; Daniel C. Coster; Leroy R. Beasley
Properties of a covariance matrix with an application to D-optimal design,
Electron. J. Linear Algebra 10 (2003), 65-76.

Cvetkovic-Ilic, Dragana S.

Dragana S. Cvetkovic-Ilic
New conditions for the reverse order laws for {1,3} and {1,4}-generalized inverses.
Electron. J. Linear Algebra 23 (2012) 231-242.

Curtin, Brian

Hasan Alnajjar; Brian Curtin
A family of tridiagonal pairs related to the quantum affine algebra U_q(sl_2),
Electron. J. Linear Algebra 13 (2005), 1-9.

Hasan Alnajjar; Brian Curtin
Leonard pairs from the equitable basis of sl2,
Electron. J. Linear Algebra 20 (2010), 490-505.

Cutler, Mark

Wayne Barrett; Ryan Bowcutt; Mark Cutler; Seth Gibelyou; Kayla Owens
Minimum rank of edge subdivisions of graphs,
Electron. J. Linear Algebra 18 (2009), 530-563.

Cvetkovic-Ilic, Dragana S.

Dragana S. Cvetkovic-Ilic; Yimin Wei
Representations for the Drazin inverse of bounded operators on Banach space,
Electron. J. Linear Algebra 18 (2009), 613-627.

Dragana S. Cvetkovic-Ilic; Xiaoji Liu; Yimin Wei
Some additive results for the generalized Drazin inverse in a Banach algebra,
Electron. J. Linear Algebra 22 (2011), 1049-1058.


Back to ELA home page.